Optimal virtual element patterns for adaptive arrays

Ilkka Salonen, Pertti Vainikainen

    Research output: Contribution to journalArticleScientificpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)204-210
    JournalIEEE Transactions on Antennas and Propagation
    Volume54
    Issue number1
    Publication statusPublished - 2006
    MoE publication typeA1 Journal article-refereed

    Keywords

    • adaptive arrays
    • microstrip antennas
    • pattern correction
    • virtual arrays

    Cite this